# SDR ASAA0843675

- Difficulty date: October 7, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2133
- Condition: Chafed
- Location: Foreflap
- Component: Foreflap
- Component part number: 6546431286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FORE FLAP IS CHAFED ON THE OUTBOARD LEADING EDGE.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, AND INSTALLED IAW B737 400 SRM 57 53 01.
